# SDR SWAA042535

- Difficulty date: August 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 54,530 hours, 51,246 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C268091134
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, NR 1 ENGINE HYDRAULIC A-SYSTEM LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE A-SYSTEM HYDRAULIC PRESSURE LINE PER MM.
